Jump to content
Sign in to follow this  
jr1985

Why do side effects get better, than worse after a dosage decrease?

Recommended Posts

jr1985

Has anyone found that their side effects ease up when you first make a cut, but get worse as you become more stable?

 

When I made my 5% cut, my akathisia seemed to ease up a little, but after holding for weeks it seemed to get worse again. I'm wondering if the drop in dose disrupts the drug effect in such a way that the side effects ease up, but once stable they return?

 

I realise side effects typically ease up as you taper, but for arguements sake, lets say 18mg is enough to cause akathisia, then you're going to experience it while tapering from 37.5mg-18mg, aren't you?

Share this post


Link to post
Share on other sites
Altostrata

That makes sense. When you make a cut, your nervous system feels the benefit, but as it accommodates to the lower dosage, the side effects return.

 

This indicates reducing is going in the right direction for you, jr.

Share this post


Link to post
Share on other sites
Rhiannon

Huh. Interesting. I've heard people describe this but never really thought a lot about it. I like your hypothesis, Alto.

Share this post


Link to post
Share on other sites
Skyler

That makes sense. When you make a cut, your nervous system feels the benefit, but as it accommodates to the lower dosage, the side effects return.

 

I really like that too. Simple and yet very succinct. Bonza! This would explain Mr. Anxious experience with the 10 beads of Effexor helping, and then more WD symptoms with same.. I almost cut and pasted this into his thread.

Share this post


Link to post
Share on other sites
Altostrata

Mr. A needs to dose consistently and stop jumping around before we can see any adverse effect pattern.

Share this post


Link to post
Share on other sites
Skyler

Mr. A needs to dose consistently and stop jumping around before we can see any adverse effect pattern.

 

You don't think the effect you describe might be feeding into his waffling, his interpretation that the newer dose loses effectiveness?

Share this post


Link to post
Share on other sites
Rhiannon

 

Mr. A needs to dose consistently and stop jumping around before we can see any adverse effect pattern.

 

You don't think the effect you describe might be feeding into his waffling, his interpretation that the newer dose loses effectiveness?

 

I agree with Alto in this case. He hasn't stabilized enough to establish a pattern. He's in chaotic withdrawal. I don't think his symptoms were side effects of the drugs, I think they're withdrawal symptoms, and all over the place.

 

I think it's different when someone is stable, tapering in a stable manner, and notices the gradual return of one particular symptom that's known to be a side effect of the drug he's tapering.

Share this post


Link to post
Share on other sites
Skyler

 

 

Mr. A needs to dose consistently and stop jumping around before we can see any adverse effect pattern.

 

You don't think the effect you describe might be feeding into his waffling, his interpretation that the newer dose loses effectiveness?

 

I agree with Alto in this case. He hasn't stabilized enough to establish a pattern. He's in chaotic withdrawal. I don't think his symptoms were side effects of the drugs, I think they're withdrawal symptoms, and all over the place.

 

I think it's different when someone is stable, tapering in a stable manner, and notices the gradual return of one particular symptom that's known to be a side effect of the drug he's tapering.

 

I thought Alto was referring to Mr. A changing the dose around from the 10 beads, repeatedly jumping on and off from that level.. while he had only taken the 10 beads for 1 day. Yes.. of course he is not stabilized from the CT attempt, and needs to give the 10 bead level a chance.

Share this post


Link to post
Share on other sites

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
Sign in to follow this  

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy